# SDR ZZDA2011720

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 23D EMERGENCY ESCAPE PATH LIGHTING ON SEAT BASE IS MISSING ITS COVER.  REINSTALLED COVER, OPS CHECK OK MM 33-51.
